# SDR BSYA2011003

- Difficulty date: January 10, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 8152061
- Aircraft time: 13,576 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RT ENGINE TURBOCHARGER QUIT SHORTLY AFTER TAKEOFF.  MANIFOLD PRESSURE DROPPED TO 38".  ACFT THEN RETURNED TO DEPARTURE.  MX R & R TURBOCHARGER, OPS CHECKS GOOD.
